Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Dec 21, 2011, 9:54 PM EST for 5 counties in New Jersey; 5 counties in Pennsylvania. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 21, 2011, 9:54 PM EST (02:54 UTC)
- Expired
- Dec 21, 2011, 10:45 PM EST
- In force
- 51 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Somerset County, NJ, Bucks County, PA, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 58 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 2.9 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 495 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 425 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
101
WWUS81 KPHI 220254
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EST WED DEC 21 2011
NJZ008>010-012>015-018>020-PAZ067>071-220345-
BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-EASTERN MONMOUTH NJ-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SOMERSET NJ-
WESTERN MONMOUTH NJ-
954 PM EST WED DEC 21 2011
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT MORRIS...HUNTERDON...
SOMERSET...CAMDEN...MERCER...MIDDLESEX...DELAWARE...PHILADELPHIA...
CHESTER...MONTGOMERY...BUCKS...MONMOUTH...OCEAN AND BURLINGTON
COUNTIES...
AT 948 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 20 MILES
NORTH OF PATERSON TO 6 MILES NORTHWEST OF SOMERVILLE TO 20 MILES
NORTHWEST OF TRENTON TO 17 MILES WEST OF WEST CHESTER...MOVING EAST
AT 40 TO 50 MPH.
THE SHOWERS WILL AFFECT MUCH OF THE NORTH TWO THIRDS OF NEW JERSEY
AS WELL AS SOUTHEAST PENNSYLVANIA INCLUDING THE INTERSTATE 95
CORRIDOR FROM PHILADELPHIA TO TRENTON TO NEW BRUNSWICK BY 1045 PM.
THERE MAY BE AN ISOLATED EMBEDDED THUNDERSTORM.
THE SHOWERS WILL BE NEAR SKILLMAN...BELLE MEAD...WEST NORRITON...
SPRING HOUSE AROUND 1000 PM...PAOLI...WEST GOSHEN...WEST CHESTER...
WARMINSTER HEIGHTS AROUND 1005 PM...WESTTOWN AND CHEYNEY AROUND 1010
PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 4018 7400 3985 7479 3996 7598 3998 7599
4034 7517 4061 7478 4101 7441 4099 7429
4089 7427 4089 7433 4067 7445 4059 7444
4060 7421 4047 7427 4041 7399 4047 7401
4047 7399 4046 7398 4032 7396
$$
DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Dec 21, 8:44 PM EST, 1 hour 10 minutes earlier.
Area forecast discussion, Dec 21, 8:44 PM EST, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
844 PM EST WED DEC 21 2011
.SYNOPSIS...
A COLD FRONT WILL CROSS OUR REGION LATE THIS EVENING. LOW PRESSURE
FORMING ALONG THE GULF COAST THURSDAY MORNING WILL RACE NORTHEASTWARD...
PASSING THROUGH THE MID ATLANTIC STATES EARLY FRIDAY MORNING.
HIGH PRESSURE WILL BUILD IN LATER FRIDAY AND HANG AROUND INTO
SUNDAY. ANOTHER COLD FRONT WILL CROSS THE REGION SUNDAY NIGHT,
FOLLOWED BY A RETURN TO HIGH PRESSURE FOR EARLY NEXT WEEK. ANOTHER
SYSTEM MAY IMPACT THE REGION AROUND MIDWEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
830 PM; GRIDDED UPDATE FOR WARMER EVENING TEMPS AND DEWS. REDUCED
POPS S 1/2 AND WITHDREW T MENTION THERE.
ADDITIONAL RFALL OVERNIGHT SHOULD BE LESS THAN .15 INCH.
WFRONT STRUGGLING TO PASS N INTO THE DEEPER PORTIONS OF THE LEHIGH
VALLEY/ AND VALLEYS OF NW NJ...BASICALLY KUKT-KFWN LINE.
SOME GUSTINESS SOUTH OF THE WARM FRONT CAN BE EXPECTED INTO THE
EVENING, AND SOME GUSTINESS ACROSS THE FORECAST AREA IS EXPECTED
IN THE WAKE OF THE COLD FRONT.
LARGE UNCERTAINTY IN THE 03Z-06Z TIME FRAME REGARDING THE STRENGTH
OF THE MOMENTUM TRANSFER ASSTD WITH STRONG DRY ADVECTION AND
DECENT PRES RISES SUBSEQUENT TO THE CFP. MAY NEED AN SPS FOR 40
MPH GUSTS ISSUED ARD 9-10PM PENDING UPSTREAM DEVELOPMENTS IN E
CENTRAL PA.
THE LINE OF SHOWERS SEEN AT 0130Z SHOULD BE OUR PRIMARY CFP KLNS-
KPNE NORTH WITH THE SECONDARY BAND PASSING FURTHER NW ..MAINLY
POCONOS.
MONITORING VELOCITY DATA FOR INCREASED GUSTINESS.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
A BRIEF RESPITE IS IN STORE FOR THE BULK OF THE DAY ON THURSDAY.
WINDS ARE EXPECTED TO GUST MODESTLY IN THE MORNING BEFORE
DIMINISHING AND BEGINNING TO BACK AHEAD OF THE NEXT SYSTEM. SUNSHINE
WILL BE SOMEWHAT FILTERED TO START THE DAY AND THEN DISAPPEAR BY THE
END OF THE DAY, AND OUR MAXIMUM TEMPERATURES ARE A BLEND OF
CONTINUITY AND GUIDANCE. WE DO CARRY SOME SMALL CHANCE POPS LATE IN
THE DAY MAINLY WEST.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
LOW PRESSURE WILL APPROACH THE REGION FROM THE SOUTHWEST THURSDAY,
BRINGING RAIN TO THE REGION THURSDAY NIGHT INTO FRIDAY. MODEL
SOUNDINGS STILL LOOK TO BE TOO WARM ACROSS MOST OF THE AREA WHEN THE
BULK OF THE PRECIPITATION IS FALLING. 850MB TEMPS REMAIN ABOVE 0C AS
THE LOW MOVES ACROSS THE REGION BUT DO START TO DROP TOWARD FRIDAY
MORNING.SOME OF THE COLDER AIR LOOKS TO MAKE ITS WAY INTO THE AREA
AND A CHANGEOVER TO SNOW OR MIX OF SNOW/RAIN REMAINS POSSIBLE ACROSS
THE NORTHERN AREAS. QPF AMOUNTS VARY FROM MODEL TO MODEL BUT THE
GENERAL CONSENSUS IS THAT AROUND AN INCH OF LIQUID WILL OCCUR ACROSS
THE REGION. WITH CONSIDERABLE MOISTURE AVAILABLE TO THIS SYSTEM WE
COULD ALSO SEE HEAVY PRECIPITATION OCCUR. PLEASE SEE THE HYDROLOGY
SECTION FOR FURTHER INFORMATION.
THE LOW MOVES OUT THE AREA ON FRIDAY AND ALL THE PRECIPITATION
SHOULD BE ENDING BY FRIDAY AFTERNOON.
HIGH PRESSURE WILL BUILD IN LATE FRIDAY INTO SATURDAY, KEEPING THE
HOLIDAY WEEKEND DRY TO START. AN AREA OF LOW PRESSURE, CENTERED WELL
TO OUR NORTH, WILL MOVE ACROSS EASTERN CANADA AND DRAG A COLD FRONT
THROUGH OUR AREA ON SUNDAY NIGHT. MEANWHILE, LOW PRESSURE WILL
DEVELOP ACROSS THE SOUTHEASTERN UNITED STATES AND MOVE OFFSHORE
BEFORE STARTING TO MOVE OFF TOWARD THE NORTHEAST. THIS SECOND SYSTEM
LOOKS TO STAY TO OUR SOUTH AS THE COLD FRONT WORKS TO PUSH IT AWAY
FROM US. WHILE WE ARE NOT ANTICIPATING ANY LARGE AMOUNTS OF
PRECIPITATION TO OCCUR ON SUNDAY WITH THE FRONTAL PASSAGE, IT
CERTAINLY LOOKS AS THOUGH ENOUGH MOISTURE WILL BE AROUND TO CAUSE
SOME LIGHT RAIN SHOWERS, WITH SOME SNOW SHOWERS POSSIBLY MIXING IN
IN THE HIGHER ELEVATIONS. FOR NOW, ONLY HAVE SLIGHT CHANCE POPS
ACROSS THE REGION.
HIGH PRESSURE WILL BUILD ACROSS TO OUR SOUTH ON MONDAY AND THEN MOVE
OFFSHORE ON TUESDAY. WITH THE HIGH PRESSURE LARGELY IN CONTROL WE
WILL KEEP MONDAY AND MOST OF TUESDAY DRY FOR NOW.
THE MODELS INDICATE THAT A COLD FRONT WILL DROP DOWN FROM THE
NORTHWEST SOMETIME LATER ON TUESDAY OR EARLY WEDNESDAY. THE ECMWF
ALSO INDICATES A POTENTIAL COASTAL STORM FOR WEDNESDAY WHILE THE GFS
KEEPS THE SYSTEM WELL TO OUR SOUTH AND OFFSHORE. WITH CONSIDERABLE
UNCERTAINTY THIS FAR OUT WE WILL ONLY INDICATE LOW CHANCE POPS AT
THIS TIME.
TEMPERATURES WILL BE NEAR OR ABOVE NORMAL THROUGH THE PERIOD.
&&
.AVIATION /02Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
TONIGHT...MVFR BRIEFLY VARIABLE LIFR CONDS IN ST/FOG/SCT SHOWERS
WITHIN THE COOLER AIR 40'S LIGHT WIND. WARM SECTOR SSW FLOW...VFR
BRIEFLY MVFR CONDS IN POSSIBLE SHOWERS. WITH SW GUSTS 20-30 KTS.
WINDS BECOME WSW EVERYWHERE BETWEEN 03Z-05Z AND CONDS IMPROVE TO
VFR BETWEEN 03Z-06Z. WLY GUSTS 25-35 KTS FOR A SHORT TIME 03Z-
06Z. BEST CHC GUSTS 35 KNOTS IN THE POCONOS AND POSSIBLY CENTRAL
AND NE NJ COAST.
THURSDAY...VFR. CIGS AOA 12000 FT DEVELOP BY MIDDAY.
WNW GUSTS 15-20 KTS DIMINISH LATE.
OUTLOOK...
DETERIORATING CONDITIONS ARE EXPECTED THURSDAY NIGHT AND LASTING
THROUGH PART OF FRIDAY AS LOW PRESSURE MOVES THROUGH THE AREA. THIS
SYSTEM WILL BRING RAIN TO THE REGION, CAUSING LOW CEILINGS AND
VISIBILITIES TO OCCUR. HIGH PRESSURE WILL THEN BUILD IN LATER
FRIDAY, BRINGING A RETURN TO VFR CONDITIONS FOR MUCH OF THE WEEKEND.
THERE IS ANOTHER CHANCE FOR LOW CEILINGS/VISIBILITIES LATE SUNDAY
INTO MONDAY.
&&
.MARINE...
WE EXPECT ADVISORY CONDITIONS TO GRADUALLY DISSIPATE LATE TONIGHT
OVER THE BAY AND ON THURSDAY MORNING OVER THE ATLANTIC COASTAL
WATERS. OUR GUIDANCE IS INSULATING THE SURFACE FROM MUCH OF THE
GUSTINESS AT 1000 TO 2000 FT (MORE SO THAN OFTEN), SO WE HAVE NOT
GONE UP TO GALES DESPITE WINDS AT 2000 FT IN EXCESS OF 50 KNOTS LATE
THIS AFTERNOON INTO THIS EVENING. WE NOTE THAT THREE-HOUR PRESSURE
COUPLETS, A SIGN OF STRONG WINDS, ARE NOT PARTICULARLY OMINOUS, AND
THE SOUNDINGS ARE NOT MIXING WELL.
LOW PRESSURE WILL MOVE ACROSS THE AREA WATERS EARLY FRIDAY THROUGH
FRIDAY AFTERNOON. SEAS WILL GENERALLY BE BETWEEN 4 AND 6 FEET BUT
SHOULD START TO SUBSIDE AS THE SYSTEM PULLS AWAY LATER FRIDAY AND
HIGH PRESSURE BUILDS IN. WINDS MAY BE GUSTY FOR SEVERAL HOURS AS THE
LOW PULLS AWAY AND A SMALL CRAFT ADVISORY MAY BE NEEDED THROUGH
THE AFTERNOON. THE HIGH PRESSURE WILL PERSIST THROUGH THE WEEKEND
WITH NO HEADLINES ANTICIPATED.
&&
.HYDROLOGY...
CURRENT GUIDANCE SHOWS THE HEAVIEST PRECIPITATION OCCURRING ACROSS
THE SOUTHERN 2/3RDS OF THE FORECAST AREA THURSDAY NIGHT INTO
FRIDAY. AMOUNTS ARE GENERALLY AROUND AN INCH OR LESS BUT WE COULD
SEE 1.0-1.5 INCHES ACROSS THE REGION BY FRIDAY MORNING.
AREAS TO THE SOUTH AND EAST OF THE I-95 CORRIDOR HAVE A FAIRLY
HIGH FLASH FLOOD GUIDANCE AT THIS TIME. AREAS RIGHT AROUND THE
I-95 CORRIDOR HAVE LOWER FFG VALUES AS WELL AS FFH VALUES
/HEADWATER GUIDANCE/. BE PREPARED FOR POSSIBLE FLOODING IN LOW
LYING AND POOR DRAINAGE AREAS. WE WILL CONTINUE TO MONITOR THE
CHANCE OF ANY SMALL STREAM/RIVER FLOODING AND WILL MENTION IT IN
THE HWO.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EST THURSDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY UNTIL 6 AM EST THURSDAY FOR ANZ430-431.
&&
SYNOPSIS...DRAG/MEOLA
NEAR TERM...DRAG 837P
SHORT TERM...DELISI
LONG TERM...MEOLA
AVIATION...DELISI/DRAG/MEOLA 837P
MARINE...DELISI/DRAG/MEOLA
HYDROLOGY...Hazardous weather outlook, Dec 21, 3:46 PM EST, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 346 PM EST WED DEC 21 2011 NJZ001-007-PAZ054-055-060>062-222100- SUSSEX-WARREN-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- 346 PM EST WED DEC 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ008>010-012-015-PAZ067>071-222100- NEW CASTLE-CECIL-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 346 PM EST WED DEC 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. HEAVY RAIN IS POSSIBLE THURSDAY NIGHT INTO FRIDAY AND MAY CAUSE SOME FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ013-014-016>027-222100- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 346 PM EST WED DEC 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-222100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 346 PM EST WED DEC 21 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Dec 21, 9:10 PM EST, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 910 PM EST WED DEC 21 2011 NJZ001-007>010-PAZ060>062-067>069-220330- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- INCLUDING THE CITIES OF...NEWTON...WASHINGTON...MORRISTOWN... FLEMINGTON...SOMERVILLE...READING...ALLENTOWN...BETHLEHEM... EASTON...WEST CHESTER...NORRISTOWN...DOYLESTOWN 910 PM EST WED DEC 21 2011 ...SHOWERS WITH GUSTY WINDS... AN AREA OF SHOWERS ACCOMPANIED BY GUSTY WINDS WILL PROGRESS EASTWARD ACROSS THE LEHIGH VALLEY AND NORTHERN NEW JERSEY THROUGH 1030 PM. A FEW GUSTS UP TO 45 MPH COULD OCCUR WITH THIS ACTIVITY AND MAY CAUSE A FEW ISOLATED TREE BRANCHES TO FALL. A RUMBLE OF THUNDER IS POSSIBLE.
Special weather statement, Dec 21, 9:54 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
954 PM EST WED DEC 21 2011
NJZ008>010-012>015-018>020-PAZ067>071-220345-
BUCKS PA-CAMDEN NJ-CHESTER PA-DELAWARE PA-EASTERN MONMOUTH NJ-
HUNTERDON NJ-MERCER NJ-MIDDLESEX NJ-MONTGOMERY PA-MORRIS NJ-
NORTHWESTERN BURLINGTON NJ-OCEAN NJ-PHILADELPHIA PA-SOMERSET NJ-
WESTERN MONMOUTH NJ-
954 PM EST WED DEC 21 2011
...SHOWERS WITH STRONG WIND GUSTS WILL AFFECT MORRIS...HUNTERDON...
SOMERSET...CAMDEN...MERCER...MIDDLESEX...DELAWARE...PHILADELPHIA...
CHESTER...MONTGOMERY...BUCKS...MONMOUTH...OCEAN AND BURLINGTON
COUNTIES...
AT 948 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS WITH STRONG WIND GUSTS ALONG A LINE EXTENDING FROM 20 MILES
NORTH OF PATERSON TO 6 MILES NORTHWEST OF SOMERVILLE TO 20 MILES
NORTHWEST OF TRENTON TO 17 MILES WEST OF WEST CHESTER...MOVING EAST
AT 40 TO 50 MPH.
THE SHOWERS WILL AFFECT MUCH OF THE NORTH TWO THIRDS OF NEW JERSEY
AS WELL AS SOUTHEAST PENNSYLVANIA INCLUDING THE INTERSTATE 95
CORRIDOR FROM PHILADELPHIA TO TRENTON TO NEW BRUNSWICK BY 1045 PM.
THERE MAY BE AN ISOLATED EMBEDDED THUNDERSTORM.
THE SHOWERS WILL BE NEAR SKILLMAN...BELLE MEAD...WEST NORRITON...
SPRING HOUSE AROUND 1000 PM...PAOLI...WEST GOSHEN...WEST CHESTER...
WARMINSTER HEIGHTS AROUND 1005 PM...WESTTOWN AND CHEYNEY AROUND 1010
PM.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS.
LAT...LON 4018 7400 3985 7479 3996 7598 3998 7599
4034 7517 4061 7478 4101 7441 4099 7429
4089 7427 4089 7433 4067 7445 4059 7444
4060 7421 4047 7427 4041 7399 4047 7401
4047 7399 4046 7398 4032 7396
DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 21, 10:34 PM EST | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Middlesex, Monmouth | 41 min |
| Dec 21, 10:46 PM EST | Special Marine Warning | PHI | 89 min | |
| Dec 21, 11:09 PM EST | Special Weather Statement | PHI | Burlington, Ocean | 36 min |
| Dec 22, 3:35 PM EST | Coastal Flood Advisory | PHI | Atlantic, Burlington, Middlesex, Monmouth, Ocean | 17 hr |
| Dec 22, 3:44 PM EST | Small Craft Advisory | PHI | 27 hr |
Nearby
Special Weather Statements in New Jersey, 2011Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.